# SDR CAL950361

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 308.9
- Part time: 60,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .25 INCH CRACK IN WEB AT STRINGER 16L, STATION 308.9 INSIDE CONTROL CABIN AT MAIN ENTRY DOOR FRAME.  THE CRACKED WEB WAS REPLACED IAW SRM 51-30-2 AND 51-10-1.  (W)
